pharm proctor from b.docx - Nurse in a provider's office is...

This preview shows page 1 - 3 out of 7 pages.

Nurse in a provider's office is preparing to teach a middle adult client who has a new diagnosis of metabolic syndrome and an HbA1c of 6.5%. Which of the following medications should the nurse plan to teach the client about first?
A nurse is reviewing a client's laboratory results before administering furosemide 40 mg IV bolus. For which of the following values should the nurse withhold the medication and contact the provider?
A nurse is preparing to administer the initial dose of penicillin G IM to a client. The nurse should monitor for which of the following as an indication of an allergic reaction following the injection?
A nurse is caring for a client who has diabetes mellitus and is taking pioglitazone. The nurse should plan to monitor the client for which of the following adverse effects?
A nurse is assessing a client who takes glipizide for the treatment of type 2 diabetes mellitus. Which of the following findings indicates effectiveness of the medication?
A nurse is reviewing a client's medical record before administering acetaminophen 650 mg PO every 6 hr. Which of the following findings indicates a need for the nurse to notify the provider?
A nurse is assessing a client who has been taking lithium for one year. Which of the following client reports is the nurse's priority?
A client who has Graves' disease is prescribed methimazole. Which of the following effects should the nurse expect to see after the client has taken he medication for 2 months?
A nurse is preparing to administer 4,000 units of heparin subcutaneously to a client who has deep-vein thrombosis. Available is heparin 10,000 units/mL. How many mL of heparin should the nurse administer?
A nurse is teaching a client who is to begin cyclophosphamide therapy to treat cancer. Which of the following adverse effects of this medication should the nurse include in the teaching?
A nurse is teaching a client who has HIV and a new prescription for efavirenz. Which of the following instructions should the nurse include in the teaching?
A nurse is assessing client who has been taking digoxin for about a month. Which of the following findings should the nurse identify as an indication that this client has developed digoxin toxicity?
A nurse receives a prescription to give tobramycin to a client daily. Which of the following laboratory values should the nurse report to the provider?
a nurse is caring for a client who has alcohol use disorder and is experiencing withdrawal. Which of the following interventions is the priority at this time?

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture